# SDR SIMA200733209

- Difficulty date: November 27, 2007
- Submitted: November 28, 2007
- Operation: Air carrier
- Aircraft: N616AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145092
- Aircraft time: 20,136 hours, 19,929 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR900022
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG PLASTIC MELTING OR BURNING SMELL COMING FROM GALLEY AREA.  FOUND BALLAST OVER GALLEY GOING OUT REMOVED AND REPLACED BALLAST IAW EMB AMM 33-28-07.  OPS CHECK GOOD, AIRCRAFT RETURNED TO SERVICE.
